# SDR QXEA2012092801104

- Difficulty date: September 28, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MULTIPLE AREAS OF DAMAGE AND CORROSION.  BLENDED CORROSION IAW RD 8/4-53-884.  SEAT TRACK FOUND TO BE IN LIMITS IAW RD 8/4-53-884.  INSPECTED BLENDS USING HFEC NO CRACKS NOTED REF NDTM 51-00-06-910-801, PT 1. COMPLIED WITH REPAIR IAW RD 8/4-53-884.
